Communications in Mathematical Physics

On the construction of quasimodes associated with stable periodic orbits

J. V. Ralston

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 51, Number 3 (1976), 219-242.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103900389

Mathematical Reviews number (MathSciNet)
MR0426057

Zentralblatt MATH identifier
0333.35066

Subjects
Primary: 58F10
Secondary: 35P20: Asymptotic distribution of eigenvalues and eigenfunctions 58G99

Citation

Ralston, J. V. On the construction of quasimodes associated with stable periodic orbits. Comm. Math. Phys. 51 (1976), no. 3, 219--242. https://projecteuclid.org/euclid.cmp/1103900389


Export citation

See also

  • Erratum : J. V. Ralston. Erratum: "On the construction of quasimodes associated with stable periodic orbits''. Communications in Mathematical Physics Volume 67, Number 1, (1979), pp. 91-91.